# SDR R61A201610120581

- Difficulty date: September 20, 2016
- Submitted: October 12, 2016
- Operation: Air carrier
- Aircraft: N112HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000174
- Aircraft time: 24,262 hours, 18,959 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 17083184003
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PAX DOOR SUPPORT ARM CHAFED IN TWO PLACES ON AFT SIDE AND GOUGED ON FWD SIDE.   REMOVED AND REPLACED FWD SKIN ON SUPPORT ARM OF FWD PAX DOOR. REMOVED DAMAGE ON AFT SKIN BY BLENDING AND INSTALLING FABRICATED DOUBLER REF ETD20160170-087012
